# SDR DALA1018740995

- Difficulty date: August 5, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,657 hours, 36,509 cycles
- Engine time: 17,518 hours, 33,244 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF BURNT OIL SMELL WITH FWD AND AFT LAVATORY SMOKE DETECTORS SOUNDING WAS REPORTED.  SMOKE DISSIPATED SO  FLIGHT CONTINUED TO ATL.  AFTER ARRIVAL MAINTENANCE REPLACED THE APU AND PERFORMED OPN 5089 DUCT BURNOUT (2010-D0944)(DLM88102089).
